# SDR FDEA201111104854

- Difficulty date: November 10, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 63,368 hours, 13,353 cycles
- Engine: Ge CF680
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THRU 16,000 HAD LOUD RUMBLE AND ACFT SHOOK BRIEFLY.  HAPPENED 6 OR 7 MORE TIMES.  DID NOT NOTICE ANY ABNORMAL INDICATIONS.  RETURNED BACK TO FIELD. INSPECTED AIRCRAFT, NO DEFECTS FOUND.
